# SDR 2007UALA03391

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 56,914 hours, 31,115 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAS DENT IN LEADING EDGE AT APPROX STA 176, 14 FT OUTBOARD OF FUSELAGE.   REPAIRED DENT, PERFORMED EDDY CURRENT - NO CRACKS PRESENT.
